# SDR CALA2017012000143

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 60,126 hours, 21,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653621
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER TORQUE BOX BEAM IS CRACKED REF ECRA 5210-02788. VERIFIED WITH EDDY CURRENT. REMOVED AND INSTALLED NEW LOWER TORQUE BOX BEAM PER BAC DRAWING 141A6516 AND ECRA 5210-02788.
